| Model Number |
37800 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Electric Shock (2554)
| Date of Event |
05/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Information received by enterra sales rep from a physician.The patient reported experiencing shock at the site of lead insertion.Surgeon and patient opted for a full explant and decided not to reimplant due to the patient being on low settings and no longer needing the device, with no symptoms of gp.Explanted device was disposed of therefore no analysis possible.No further action to be taken.
Event or Problem Description
Shocking at leads site.The patient reported experiencing shock at the site of lead insertion.Surgeon and patient opted for a full explant and decided not to reimplant due to the patient being on low settings and no longer needing the device, with no symptoms of gp.